Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
jonny1

stopping acne coming back?

Recommended Posts

ok so i finished my 2nd accutane course just over two months ago, accutane definately did its job both times, clearing my skin to almost perfect! however in both cases my acne has come back, from my first course it took around 6 months for me to get upset again and get more accutane, although this time it is very minor i am still peeved off as i think if i sit about waiting for these minor breakouts to clear i will be waiting in vain. I know after my first course this was the problem as it just got continuously worse again.

so to stop the acne coming back once and for all, would it be better for me to go on a lower dosage for a longer time? previously i was on a 4 month course with 40 mgs a day, cheers guys

Link to comment
Share on other sites

40mg for 4 months? in my opinion thats not long enough at all.

I think you should ask youre derm if you can do a higher dosage for at least 6 months. That way youll have a better change of clearing for a long period of time.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×